# SDR MALA976280

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice
- Part number: R3904123F27
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PROP DEICE CAUTION LIGHT CAME ON IN FLIGHT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED LEFT PROP ASSEMBLY, OPS AND LEAK CHECK GOOD.
